# SDR MK1Y20190411007

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Make and model: Boeing 767323
- Aircraft serial: 26912
- Aircraft time: 113,180 hours, 20,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK OF 0.5" LENGTH ON NOSE GEAR WHEEL WELL BULKHEAD VERTICAL STIFFENER AT STA 287,RBL6,WL 135.1
